# SDR QXEA9900267

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Support
- Condition: Misrepaired
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REPAIR LOCATED BETWEEN SUPPORTS III AND IV AT THE FORWARD PRESSURE BULKHEAD RIGHT SIDE DOES NOT CONFORM TO SRM 53-02-18 PAGE 41-46.  REPAIRED IAW HORIZON AIR EA 4-53-673.
